# SDR PNSA990701

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 2719301001
- Condition: Worn
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING TO RUNWAY WITH LT ENGINE RPM AT LOW, OIL TEMPURATURE CLIMBED TO RED LINE.  AIRCRAFT RETURNED TO GATE.  REPLACED ASPIRATOR SEAL.  AIRCRAFT RETURNED TO SERVICE.
